# SDR CA150506018

- Difficulty date: May 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cvac 34030
- Aircraft time: 17,461 hours
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drive Gear
- Part number: 6789689
- Condition: Misinstalled
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT MAIN PRESS & SCAVENGE OIL PUMP WAS INSTALLED DURING WINTER MX.  AT SPRING RUN UP IT WAS NOTED THAT THE LT ENG MAIN OIL PRESS WAS NOT WITHIN SPECIFIED LIMITS.  THE OIL PUMP WAS REMOVED & DISASSEMBLED.  IT WAS DISCOVERED THAT THE DRIVE GEAR HAD BEEN INSTALLED UPSIDE DOWN.  THIS CAUSED THE DRIVE GEAR TO WEAR INTO THE PUMP COVER ASSEMBLY.  THE WEAR FROM THE IMPROPER ASSEMBLY CAUSED THE OUT OF LIMIT OIL PRESS & THE OIL TO BE DUMPED OVERBOARD.
